zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Ulam-Hyers stability for Cauchy fractional differential equation in the unit disk. (English) Zbl 1246.39024
Summary: We prove the Ulam-Hyers stability of Cauchy fractional differential equations in the unit disk for the linear and non-linear cases. The fractional operators are taken in sense of Srivastava-Owa operators.

MSC:
39B82Stability, separation, extension, and related topics
34A08Fractional differential equations
WorldCat.org
Full Text: DOI
References:
[1] S.M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1961. · Zbl 0106.43102
[2] S. M. Ulam, Problems inModern Mathematics, Wiley, New York, NY, USA, 1964. · Zbl 0137.24201
[3] D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222-224, 1941. · Zbl 0061.26403 · doi:10.1073/pnas.27.4.222
[4] T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297-300, 1978. · Zbl 0398.47040 · doi:10.2307/2042795
[5] D. H. Hyers, “The stability of homomorphisms and related topics,” in Global Analysis-Analysis on Manifolds, vol. 57 of Teubner Texts in Mathematics, pp. 140-153, Teubner, Leipzig, Germany, 1983. · Zbl 0517.22001
[6] D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125-153, 1992. · Zbl 0806.47056 · doi:10.1007/BF01830975 · eudml:137488
[7] D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser Boston, Basel, Switzerland, 1998. · Zbl 0907.39025
[8] C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373-380, 1998. · Zbl 0918.39009 · doi:10.1155/S102558349800023X · eudml:119863
[9] S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1135-1140, 2004. · Zbl 1061.34039 · doi:10.1016/j.aml.2003.11.004
[10] S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order I,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 139-146, 2005. · Zbl 1087.34534 · doi:10.1016/j.jmaa.2005.02.025
[11] S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 854-858, 2006. · Zbl 1125.34328 · doi:10.1016/j.aml.2005.11.004
[12] Y. Li and Y. Shen, “Hyers-Ulam stability of linear differential equations of second order,” Applied Mathematics Letters, vol. 23, no. 3, pp. 306-309, 2010. · Zbl 1188.34069 · doi:10.1016/j.aml.2009.09.020
[13] M. R. Abdollahpour and A. Najati, “Stability of linear differential equations of third order,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1827-1830, 2011. · Zbl 1235.34162 · doi:10.1016/j.aml.2011.04.043
[14] N. Lungu and D. Popa, “Hyers-Ulam stability of a first order partial differential equation,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 86-91, 2012. · Zbl 1236.39030 · doi:10.1016/j.jmaa.2011.06.025
[15] C. P. Li and F. R. Zhang, “A survey on the stability of fractional differential equations,” The European Physical Journal Special Topics, vol. 193, pp. 27-47, 2011.
[16] Y. Li, Y. Chen, and I. Podlubny, “Mittag-Leffler stability of fractional order nonlinear dynamic systems,” Automatica, vol. 45, pp. 1965-1969, 2009. · Zbl 1185.93062 · doi:10.1016/j.automatica.2009.04.003
[17] W. Deng, “Smoothness and stability of the solutions for nonlinear fractional differential equations,” Nonlinear Analysis. Series A, vol. 72, no. 3-4, pp. 1768-1777, 2010. · Zbl 1182.26009 · doi:10.1016/j.na.2009.09.018
[18] Y. Li, Y. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810-1821, 2010. · Zbl 1189.34015 · doi:10.1016/j.camwa.2009.08.019
[19] J. Wang, L. Lv, and Y. Zhou, “Ulam stability and data dependence for fractional differential equations with Caputo derivative,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 63, 10 pages, 2011. · Zbl 06528067
[20] R. W. Ibrahim, “Approximate solutions for fractional differential equation in the unit disk,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 64, 11 pages, 2011. · Zbl 06528068
[21] J. R. Wang, L. L. Lv, and Y. Zhou, “New concepts and results in stability of fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 2530-2538, 2012. · Zbl 1252.35276
[22] J. R. Wang and Y. Zhou, “Mittag-Leffler-Ulam stabilities of fractional evolution equations,” Applied Mathematics Letters, vol. 25, pp. 723-728, 2012. · Zbl 1246.34012
[23] J. Wang, X. Dong, and Y. Zhou, “Existence, attractiveness and stability of solutions for quadratic Urysohn fractional integral equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 545-554, 2012. · Zbl 1257.45004 · doi:10.1016/j.cnsns.2011.05.034
[24] J. R. Wang, X. W. Dong, and Y. Zhou, “Analysis of nonlinear integral equations with Erdlyi-Kober fractional operator,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 8, pp. 3129-3139, 2012. · Zbl 1298.45011 · doi:10.1016/j.cnsns.2011.12.002
[25] R. W. Ibrahim, “Ulam stability for fractional differential equation in complex domain,” Abstract and Applied Analysis, vol. 2012, Article ID 649517, 8 pages, 2011. · doi:10.1155/2012/649517
[26] R. W. Ibrahim, “Generalized Ulam-Hyers stability for fractional differential equations,” International Journal of Mathematics, vol. 23, no. 5, 9 pages, 2012. · Zbl 1256.34004 · doi:10.1142/S0129167X12500565
[27] M. Darus and R. W. Ibrahim, “Radius estimates of a subclass of univalent functions,” Matematichki Vesnik, vol. 63, no. 1, pp. 55-58, 2011. · Zbl 1265.30043
[28] H. M. Srivastava, Y. Ling, and G. Bao, “Some distortion inequalities associated with the fractional derivatives of analytic and univalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 2, no. 2, 6 pages, 2001. · Zbl 0993.30010 · http://jipam-old.vu.edu.au/v2n2/038_00.html · eudml:122017
[29] H. M. Srivastava and S. Owa, Univalent Functions, Fractional Calculus, and Their Applications, Halsted Press, John Wiley and Sons, New York, NY, USA, 1989. · Zbl 0683.00012
[30] P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.